≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Loss of logical powers, memory and concentration

Around seven months back, i took a biochemic remedy called Tranquil which was advised for those suffering from Anxiety and stress. I am a teacher by profession and I just hoped that this medicine would help me focus better. What followed was a terrible nightmare. I had just taken this medicine for three days when I started having terrible problems in reading, writing, focusing or anything that involved rational thinking. I had never had this problem before. I checked the ingredients of the medicine and it said Abrus Precatorius 3x, Aconitum napellus 3x, Viburnum Opulus 3x and Calendula 3x. Since then, every day I have been trying to regain my lost faculties but to no avail. I took a lot of allopathic medicines too like Piracetam, Escitalopram,Clonazepam, Bupropion etc but without any relief. Can anyone help me with this problem. i am desperate and on the verge of total breakdown.
 
  Vapour on 2018-02-19
This is just a forum. Assume posts are not from medical professionals.
Please take Hyos 30 twice a day for 5 days and see how that affects over 15 days.
 
kadwa 2 years ago
Thankyou Dr kadwa for your remedy which i will try.

May I add a few more peculiar symptoms because it might help you diagnose my situation more precisely. 1) I tend to always raise my eyebrows and scalp to widen my eyes while reading to help me focus better. 2) I continuously play with my shirt or pant buttons to focus better while reading or thinking 3) I have a feeling of emptiness and vacant state in my mind (air like) which I wish to alleviate. 4) Earlier i used to feel a kind of density (honey like) which was linked to my great logical power, memory and concentration.

I will be thankful if you can bring my mind back.
 
Vapour 2 years ago
If your feeling of emptiness continues after taking Hyos as suggested earlier please take Arsenicum Album 30 in the same way and report back.
[Edited by kadwa on 2018-02-22 06:56:41]
 
kadwa 2 years ago
Dear dr kadwa

Thanks for your help. I have been taking hyos 30c for the last five days. I felt some improvement in my ability to do mental work. Around 20 %. In the morning i feel hopeful that i will get my mind back. All day i exert myself in reading and inwardly pushing myself to regain my lost ability but by evening the situation worsens and i feel hopeless.
Should i wait for the next 15 days to see how far it effects me or should i start taking arsenica 30c. I do not want to wait for so long. Each day feels so tormenting. Or should i keep taking hyos 30 for a few more days.
Can you please tell me what is the reason for my condition after taking the tranquil biochemic pills? How can these pills wreak such havoc ? Which ingredient do you think is responsible ? I will ne grateful. Thanks Alok
 
Vapour 2 years ago
No homeopathic remedy can implant any permanent psychological state.
You can take hyos 200 if you feel that there is relapse in your symptoms.
 
kadwa 2 years ago
Dear Dr Kadwa,

I appreciate your last comment regarding permanent psychological state. However, in my case, all my problems started immediately the day after i took those pills. There has to be some cause and effect relationship. In some of your previous posts with other individuals, you have also discouraged people from taking SBL Tranquil tablets. What were your apprehensions?
One of the ingredients in Tranquil is "Abrus Precatorius" - a known neurotoxin. It has a potency of 3X in the pill. Is it possible that it was not diluted enough or may have some active ingredient present which affected me.
 
Vapour 2 years ago
When i started prescribing i did as a single remedy, adequate wait prescriber. So i used to be against combinations generally.
Now in the course of time i came to the observation that 30C+ homeopathic remedies are harmless and should be used without undue fear of homeopathic aggravation, suppression and all that.
In my personal opinion i don't believe that otc remedies using x potency may cause serious toxicity issues. The MIT hypothesis which i follow has serious concerns about x potency. You may try to contact Chandran KC (google the name, Chandran KC has come forward with MIT hypothesis.) for further discussions.
 
kadwa 2 years ago
Dear Drkadwa
thanks for the clarification. I went through the website of Dr Chandran. it confirms my suspicion that X potencies are dangerous. I am not a homeopath but it was quite obvious to me that tincture from chemicals which are toxic will retain their toxicity if not diluted enough. Dr Chandran has strongly advised all practitioners to stop playing with the lives of their patients by prescribing anything below 12c.
Having said that, my concern is to find a remedy for my problem. I had a curious idea. If abrus precarious 3x has harmed me, do you think if I take abrus precatorius 30c it would help me ? should it not be the remedy for my condition since I seem to have proved the drug ?
 
Vapour 2 years ago
Hi,

It would be helpful if you stated when you started using the allopathic meds.
Were you taking them before you started the homeo combo?
If so, how long were you taking them for? And were you
Supervised on how to stop taking them?
 
simone717 2 years ago
Hi Simone717,

I took allopath meds only after I had developed these mental problems post those homeopathic pills. It is only when the problems went completely out of my control that I had to resort to these allopath meds in desperation. (They were prescribed by a doc). I tried them for a few months. Since they were of no help, I stopped them. They neither relieved me of my problems nor aggravated them. They have absolutely nothing to do with my condition if that is what you want to know.
 
Vapour 2 years ago
Abrus Precatorius 30 should help you. You may test it.
 
kadwa 2 years ago
dear Dr kadwa
unfortunately the above remedy did not work. I took abrus precatorius 30c for a week with no relief. then I increased the potency to 1m but still no relief. then I tried all the other ingredients viburnum opulus etc. at 1m together for a week twice daily. no relief. so I don't know what is the cure for this
 
Vapour 2 years ago
Please take a single dose of Ignatia 200 and see how that affects over 15 days.
 
kadwa 2 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.